# SDR SWAA2015030937266

- Difficulty date: February 21, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N622SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27932
- Aircraft time: 60,841 hours, 48,722 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 116A8204
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAP TRACK CARRIAGE NR 3 INBD HALF AFT ROLLER BOLT HOLE CORRODED.  R & R CARRIAGE ARM IAW CMM.
